# SDR SWAA2017062814671

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 31,550 hours, 18,651 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 0748250CB2042M67
- Part serial: FFF81169
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED UPON LANDING.  R&R NR 2 ENGINE ELECTRONIC ENGINE CONTROL PER MM.
